Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be causing burning sensation in the leg above the knee?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 3574 Questions

default
Posted on Tue, 3 Dec 2013 in Bones, Muscles and Joints
Question: burning sensation front of leg above the knee this occurs without warning uasually when sitting down, only started in the past week, can be quite painful
doctor
Answered by Dr. Albana Sejdini 42 minutes later
Brief Answer: Burning sensation in from of leg - causes... Detailed Answer: Hi, The burning sensation you are referring to might be related to muscle strain while you sit down. Another cause could be related to drugs you are using to treat cardomyopathy (i.e. diuretics use is linked to electrolyte imbalance resulting to burning or pain). Damages to the peripheral nerves and arthritis could also be possible causes. If the burning sensation is present continuously, then, I'd suggest to talk to a neurologist for further evaluation. Hope it answered to your inquiries! If you have more questions, feel free to write back to me! Dr.Sejdini
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Arthritis

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

Hello Sir, My mother is suffering from Cardiomegaly . Her case history is, she has chronic rheumatoid arthritis and she is taking leflunomide , methatroxate and some steroids. Now, in the recent X-ray , it is found that she has cardiomegaly(mild). How dangerous is it and what is the treatment and life expectancy and what care should be taken for this. I am in Australia and planning to call her over here, can I? Thanks Heaps! Kind Regards, Bhaumik

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now

doctor1 MD

i had an aaa test and was negative- pulsation is visible on chest/abdomen left side- i have psoriatic arthritis, had endometroid cancer, mass successfully removed in 09. pcp feels no swelling in area, could this be a gastric thing? also lately have had losartan doubled due to increased b/p-

doctor1 MD

why would hypermedia show up in bone scan- it was for a shoulder doctor but hyperaemia showed up in the plevis- the ortho doctor did not comment because he was looking for shoulder so what does hypermedia mean in a bone scan -

doctor1 MD

Hi I have been having extremely sore joints, My left hand is in constant pain, my right arm hurts when I try to lifts it up. My knees are extremely paintful even when I'm resting trying to sit down and get up is extremely painful. This morning my...

doctor1 MD

i have numbness in the balls of my feet and pain and discomfort. the pain gets really bad when i elevate my feet when i go to bed at night. this has been going on for two years plus. I have been to several pediatrist and neurologist and no one can...